# SDR UPS802625

- Difficulty date: March 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Condition: Inop
- Location: Lt Mlg
- Stage of operation: UK
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED DURING UPLATCH CHECK GEAR NOT LATCHED LIGHT ILLUMINATED, CYCLED GEAR, 2ND UPLATCH CHECK SAME RESULT, CYCLED GEAR 3RD TIME, GEAR UPLATCH CHECK NOSE GEAR CAME DOWN.  FOURTH TIME, GEAR UPLATCH CHECK GEAR NOT LATCHED LIGHT AND DOORS LATCHED LIGHT ILLUMINATED, CYCLED GEAR 5TH TIME, UPLATCH CHECK GEAR NOT LATCHED LIGHT ILLUMINATED NOSE GEAR DID NOT FALL OUT.  REPLACED LT MLG GEAR PROXIMITY SENSOR SWITCH PER DC8 MM 32-60-00.  PERFORMED GEAR SWING, OPS CK NORMAL (UPLOCK PROXIMITY SENSOR).
